# SDR SWAA064212

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 62,616 hours, 52,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 12 DEF.  SECURED LENS PER MM.
